New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
been very tired
9 Replies
elena - December 16

i'm on everol patches for a month now. so far, it does better to me. no serious side effects except for sore boobs which i managed to handle. however, i feel very tired these days and it makes me feel more tired thinking christmas is fast approaching. i don't want to be botherd by shopping christmas gifts if you know what i mean... (so tiring!) please help!

 

maica - December 16

sorry to hear that.i'm on patches two like 3 months now.i've been experiencing the same during my first month but it went better on the 2nd and 3rd.just give it a time and keep going with it, i'm sure you'll feel better any time soon.

 

xyza - December 16

i have been through this before too. patches did treat hot flushes but been depress which was hard for me to cope so i decided to stop taking them.i told my doctor about it and he said that maybe patches is not the right treatment for me and he was right because i felt better off patches.

 

sheena - December 16

hope you will be able to cope up everything before christmas comes. i hate christmas too. i'm off the patches and shopping would definitely not a good
idea, i can't imagine all the sweats while rushing for shopping gifts! :(

 

chase222 - December 17

hi i'm on patches too and somehow feel the same. but i'm feeling more on depression side and i think it's killing me...to be honest, no HRT can ever help me with this...

 

maggie - December 17

i get depress once in a while especially when i see young woman. they make me feel insecure and i feel old, look old and getting old! at times, i feel like i don't function anymore and my body is so tired about everything and i just want to die!!!

 

sheena - December 17

i'm so sorry you're going through this. you sounded like you're in despair. pls talk to your doctor... i hope you'll get better soon...

 

isabel - December 17

try other alternative methods. sometimes HRT tend to make you feel this way. maybe it isn't the treatment you needed.

 

kirstein - December 17

i'm off HRT and noticed big changes. my so called depressions, mood swing and other emotional feelings has gotten worse. should this be happening?

 

melanie - December 17

didn't the doctor told you about symptoms after off pills? symptoms can be 10 fold or more worse than the usual. i suggest you try other alternatives which can give you the same life you had when you were on HRT.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question